HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Self-Similar Behavior of a Nonlocal Diffusion Equation with Time Delay

Document type :
Journal articles
Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-02990709
Contributor : Arnaud Ducrot Connect in order to contact the contributor
Submitted on : Thursday, November 5, 2020 - 4:40:47 PM
Last modification on : Friday, April 1, 2022 - 1:40:02 PM

Identifiers

Collections

Citation

Arnaud Ducrot, Alexandre Genadot. Self-Similar Behavior of a Nonlocal Diffusion Equation with Time Delay. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2020, 52 (3), pp.2275-2312. ⟨10.1137/19M1240721⟩. ⟨hal-02990709⟩

Share

Metrics

Record views

11